Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Variational methods for functions with positive real part
HTML articles powered by AMS MathViewer

by M. S. Robertson PDF
Trans. Amer. Math. Soc. 102 (1962), 82-93 Request permission
    C. Carathéodory, Über den Variabilitätsbereich der Fourierschen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 193-217. B. Detwiler and W. C. Royster, A variational formula for functions convex in the direction of the imaginary axis, Abstract 568-2, Notices Amer. Math. Soc. 7 (1960), 242. E. Fischer, Über das Carathéodorysche Problem, Potenzreihen mit positivem reellen Teil betreffend, Rend. Circ. Mat. Palermo 32 (1911), 240-256.
  • Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley-Los Angeles, 1958. MR 0094840
  • J. A. Hummel, A variational method for starlike functions, Proc. Amer. Math. Soc. 9 (1958), 82–87. MR 95273, DOI 10.1090/S0002-9939-1958-0095273-7
  • Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169–185 (1953). MR 54711
  • F. Riesz, Über ein Problem des Herrn Carathéodory, J. Reine Angew. Math. 146 (1915), 83-87.
  • M. M. Schiffer, Applications of variational methods in the theory of conformal mapping. , Calculus of variations and its applications. Proceedings of Symposia in Applied Mathematics, Vol. VIII, McGraw-Hill Book Co., Inc., New York-Toronto-London, for the American Mathematical Society, Providence, R.I., 1958, pp. 93–113. MR 0094447
  • O. Toeplitz, Über die Fouriersche Entwicklung positiver Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 191-192.
  • Masatsugu Tsuji, On a regular function, whose real part is positive in a unit circle, Proc. Japan Acad. 21 (1945), 321–329 (1949). MR 32734
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.52, 30.65
  • Retrieve articles in all journals with MSC: 30.52, 30.65
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 102 (1962), 82-93
  • MSC: Primary 30.52; Secondary 30.65
  • DOI:
  • MathSciNet review: 0133454